# SDR UALA2011110706039

- Difficulty date: November 6, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 61,810 hours, 8,761 cycles
- Engine: Pwa PW40903
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: R53653
- Part serial: 46
- Condition: Faulty
- Location: Apu Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STS MSG APU DOOR, APU STILL WORKING, INLET DOOR FULLY OPEN.  REPLACED APU DOOR ACTUATOR.
